UAB Digital Repository of Documents 61 records found  1 - 10nextend  jump to record: Search took 0.01 seconds. 
1.
Optimality conditions for convex problems on intersections of non necessarily convex sets / Allevi, E. (Università degli Studi di Brescia. Dipartimento di Economia e Management) ; Riccardi, R. (Università degli Studi di Brescia. Dipartimento di Economia e Management) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
We present necessary and sufficient optimality conditions for the minimization of pseudoconvex functions over convex intersections of non necessarily convex sets. To this aim, we use the notion of local normal cone to a closed set at a point, due to Linh and Penot (SIAM J Optim 17:500-510, 2006). [...]
2020 - 10.1007/s10898-019-00849-z
Journal of global optimization, Vol. 77 (2020) , p. 143-155  
2.
On farthest Voronoi cells / Goberna. Miguel Ángel (Universidad de Alicante) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona) ; Todorov, Maxim (Universidad de las Américas Puebla)
Given an arbitrary set T in the Euclidean space Rn, whose elements are called sites, and a particular site s, the farthest Voronoi cell of s, denoted by FT(s), consists of all points which are farther from s than from any other site. [...]
2019 - 10.1016/j.laa.2019.09.002
Linear Algebra and its Applications, Vol. 583 (December 2019) , p. 306-322  
3.
On the structure of higher order Voronoi cells / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona) ; Roshchina, Vera (University of New South Wales (Australia)) ; Todorov, Maxim (Universidad de las Américas Puebla)
The classic Voronoi cells can be generalized to a higher order version by considering the cells of points for which a given k-element subset of the set of sites consists of the k closest sites. We study the structure of the k-order Voronoi cells and illustrate our theoretical findings with a case study of two-dimensional higher order Voronoi cells for four points.
2019 - 10.1007/s10957-019-01555-2
Journal of Optimization Theory and Applications, Vol. 183 (2019) , p. 24-49  
4.
10 p, 138.9 KB A subdifferential characterization of Motzkin decomposable functions / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona) ; Thibault, L. (Université de Montpellier)
The paper provides a new subdifferential characterization for Motzkin decomposable (convex) functions. This characterization leads to diverse stability properties for such a decomposability for operations like addition and composition.
2019 - 10.1080/02331934.2017.1339705
Optimization, Vol. 68, Núm. 7 (2019) , p. 1279-1287  
5.
17 p, 476.7 KB A quasiconvex asymptotic function with applications in optimization / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona) ; Hadjisavvas, Nicolas (University of the Aegean) ; Lara, Felipe (Universidad de Tarapacá)
We introduce a new asymptotic function, which is mainly adapted to quasiconvex functions. We establish several properties and calculus rules for this concept and compare it to previous notions of generalized asymptotic functions. [...]
2018 - 10.1007/s10957-018-1317-2
Journal of Optimization Theory and Applications, Vol. 180, Núm. 1 (January 2019) , p. 170-186  
6.
5 p, 97.1 KB Reseñas / López Martínez, José Enrique (École Normale Supérieure (Lyon, França))
Obra ressenyada: Rogelio MIÑANA, La verosimilitud en el Siglo de Oro: Cervantes y la novela corta. Juan de la Cuesta, Newark, 2002; 226 pp.
2004 - 10.24201/nrfh.v52i1.2231
Nueva Revista de Filología Hispánica, Vol. 52 Núm. 1 (2004) , p. 197-201  
7.
7 p, 129.9 KB Reseñas / López Martínez, José Enrique (École Normale Supérieure (Lyon, França))
Obra ressenyada: Carmen RABELL, Rewriting the Italian novella in counter-reformation Spain. London: Tamesis, 2003; 172 pp.
2006 - 10.24201/nrfh.v54i2.2336
Nueva Revista de Filología Hispánica, Vol. 54 Núm. 2 (2006) , p. 630-636  
8.
9 p, 96.4 KB Xavier Tubau, Una polémica literaria : Lope de Vega y Diego de Colmenares / López Martínez, José Enrique (École Normale Supérieure (Lyon, França))
2009 - 10.24201/nrfh.v57i1.2415
Nueva Revista de Filología Hispánica, Vol. 57 Núm. 1 (2009) , p. 272-280  
9.
30 p, 171.8 KB De sortijas antiguas y reyes encantados : antecedentes literarios y fortuna de la comedia la sortija del olvido, de Lope de Vega / López Martínez, José Enrique (École Normale Supérieure (Lyon, França))
2010 - 10.24201/nrfh.v58i1.2450
Nueva Revista de Filología Hispánica, Vol. 58 Núm. 1 (2010) , p. 129-158  
10.
971 p, 9.0 MB Estudio y edición de la parte segunda del Sarao y entretenimiento honesto (1647) de María de Zayas y Sotomayor / Treviño Salazar, Martha Elizabeth, autor. ; Valdés, Ramón (Valdés Gázquez) supervisor acadèmic. ; López Martínez, José Enrique, supervisor acadèmic. ; Universitat Autònoma de Barcelona. Departament de Filologia Espanyola.
El esqueleto de esta tesis doctoral es bimembre. Se compone, por un lado, de una edición crítica de la Parte segunda del sarao y entretenimiento honesto (1647) de María de Zayas y Sotomayor; por el otro, se encuentra el estudio preliminar que la acompaña. [...]
The skeleton of this Ph. D. thesis has two main parts. It is composed, on the one hand, of a critical edition of the Parte segunda del sarao y entretenimiento honesto (1647) by María de Zayas y Sotomayor; on the other, there is the preliminary study that accompanies it. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2019.  

UAB Digital Repository of Documents : 61 records found   1 - 10nextend  jump to record:
See also: similar author names
1 Martinez, J A
15 Martinez, J.
4 Martinez, J. L.
1 Martinez, J. P.
33 Martinez, J.L.
12 Martinez, J.L.M.
5 Martinez, J.Ll.
1 Martinez, Javier P.
4 Martinez, Joan
1 Martinez, Joel
2 Martinez, Jorge
2 Martinez, Jose C.
2 Martinez, José C.
1 Martinez, José Luiz
1 Martinez, Juan Tomás
1 Martínez, J
15 Martínez, J.
2 Martínez, J. Alfredo
1 Martínez, J. Alfredo.
4 Martínez, J. L.
2 Martínez, J. M.
1 Martínez, J. R.
1 Martínez, J.A.
1 Martínez, J.G.
1 Martínez, J.J.
33 Martínez, J.L.
5 Martínez, J.Ll.
2 Martínez, J.M.
1 Martínez, J.R
1 Martínez, J.S.
2 Martínez, Jaime
1 Martínez, Jaume Barallat
1 Martínez, Jerónimo.
1 Martínez, Jesús
4 Martínez, Joan
6 Martínez, Joan Carles
1 Martínez, Jordi
2 Martínez, Jorge
1 Martínez, Jose A.
1 Martínez, Josefina
2 Martínez, Josep
37 Martínez, José
2 Martínez, José C.
1 Martínez, José Enrique
2 Martínez, José I.
1 Martínez, José Luis
1 Martínez, José M. O.
3 Martínez, José Manuel
1 Martínez, José Mario
1 Martínez, José Mª Oliva
1 Martínez, José Mª,
4 Martínez, Juan
4 Martínez, Juan Carlos
4 Martínez, Juan Enrique
1 Martínez, Juan J.
1 Martínez, Juan J.
1 Martínez, Juan Jesús
1 Martínez, Juan José
2 Martínez, Júlia
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.